Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 69 - 103
DOI http://dx.doi.org/10.1051/cocv:2002018
Published online 15 August 2002
  1. F.J. Almgren, Optimal isoperimetric inequalities. Indiana U. Math. J. 35 (1986) 451-547. [CrossRef]
  2. F.J. Almgren and J. Taylor, Flat flow is motion by crystalline curvature for curves with crystalline energies. J. Diff. Geom. 42 (1995) 1-22.
  3. F.J. Almgren, J. Taylor and L. Wang, Curvature-driven flows: A variational approach. SIAM J. Control Optim. 31 (1993) 387-437. [CrossRef] [MathSciNet]
  4. M. Amar and G. Bellettini, A notion of total variation depending on a metric with discontinuous coefficients. Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994) 91-133.
  5. L. Ambrosio, Corso introduttivo alla Teoria Geometrica della Misura ed alle Superfici Minime. Scuola Normale Superiore of Pisa (1997).
  6. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford U. P. (2000).
  7. L. Ambrosio, V. Caselles, S. Masnou and J.M. Morel, Connected Components of Sets of Finite Perimeter and Applications to Image Processing. J. EMS 3 (2001) 213-266.
  8. L. Ambrosio and E. Paolini, Partial regularity for the quasi minimizers of perimeter. Ricerche Mat. XLVIII (1999) 167-186.
  9. G. Bellettini, M. Paolini and S. Venturini, Some results on surface measures in Calculus of Variations. Ann. Mat. Pura Appl. 170 (1996) 329-359. [CrossRef] [MathSciNet]
  10. E. Bombieri, Regularity theory for almost minimal currents. Arch. Rational Mech. Anal. 78 (1982) 99-130. [CrossRef] [MathSciNet]
  11. H. Brezis, Opérateurs Maximaux Monotones. North Holland, Amsterdam (1973).
  12. Y.D. Burago and V.A. Zalgaller, Geometric inequalities. Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften XIV (1988).
  13. G. David and S. Semmes, Uniform rectifiability and quasiminimizing sets of arbitrary codimension. Mem. Amer. Math. Soc. 687 (2000).
  14. E. De Giorgi, Nuovi teoremi relativi alle misure (r-1)-dimensionali in uno spazio a r dimensioni. Ricerche Mat. 4 (1955) 95-113. [MathSciNet]
  15. H. Federer, A note on the Gauss-Green theorem. Proc. Amer. Math. Soc. 9 (1958) 447-451. [CrossRef] [MathSciNet]
  16. H. Federer, Geometric Measure Theory. Springer-Verlag, Berlin (1969).
  17. W.H. Fleming, Functions with generalized gradient and generalized surfaces. Ann. Mat. 44 (1957) 93-103. [CrossRef]
  18. I. Fonseca, The Wulff theorem revisited. Proc. Roy. Soc. London 432 (1991) 125-145. [CrossRef] [MathSciNet]
  19. I. Fonseca and S. Müller, A uniqueness proof for the Wulff theorem. Proc. Roy. Soc. Edinburgh 119 (1991) 125-136.
  20. E. Giusti, Minimal surfaces and functions of bounded variation. Birkhäuser, Boston-Basel-Stuttgart, Monogr. in Math. 80 (1984) XII.
  21. B. Kirchheim, Rectifiable metric spaces: Local structure and regularity of the Hausdorff measure. Proc. AMS 121 (1994) 113-123.
  22. S. Luckhaus and L. Modica, The Gibbs-Thompson relation within the gradient theory of phase transitions. Arch. Rational Mech. Anal. 107 (1989) 71-83. [MathSciNet]
  23. F. Morgan, The cone over the Clifford torus in Formula is Formula -minimizing. Math. Ann. 289 (1991) 341-354. [CrossRef] [MathSciNet]
  24. F. Morgan, C. French and S. Greenleaf, Wulff clusters in R2. J. Geom. Anal. 8 (1998) 97-115. [MathSciNet]
  25. A.P. Morse, Perfect blankets. Trans. Amer. Math. Soc. 61 (1947) 418-442. [MathSciNet]
  26. J. Taylor, Crystalline variational problems. Bull. Amer. Math. Soc. (N.S.) 84 (1978) 568-588. [CrossRef] [MathSciNet]
  27. J. Taylor, Motion of curves by crystalline curvature, including triple junctions and boundary points. Differential Geometry, Proc. Symp. Pure Math. 54 (1993) 417-438.
  28. J. Taylor, Unique structure of solutions to a class of nonelliptic variational problems. Proc. Symp. Pure Math. 27 (1975) 419-427.
  29. J. Taylor and J.W. Cahn, Catalog of saddle shaped surfaces in crystals. Acta Metall. 34 (1986) 1-12. [CrossRef]